Research menu
Jump to menu

Publications:  Dr Abhishek Saha

Pitale A, Saha A, Schmidt R(2020). On the standard $L$-function for $GSp_{2n} \times GL_1$ and algebraicity of symmetric fourth $L$-values for $GL_2$. Annales mathématiques du Québec
Dickson M, Pitale A, Saha A, Schmidt R(2020). Explicit refinements of Böcherer's conjecture for Siegel modular forms of squarefree level. Journal of the Mathematical Society of Japan vol. 72, (1) 251-301.
Saha A(2019). Sup-norms of eigenfunctions in the level aspect for compact arithmetic surfaces. Mathematische Annalen
Corbett A, Saha A(2019). On the order of vanishing of newforms at cusps. Mathematical Research Letters vol. 25, (6) 1771-1804.
Hu Y, Nelson PD, Saha A(2019). Some analytic aspects of automorphic forms on GL(2) of minimal type. Commentarii Mathematici Helvetici vol. 94, (4) 767-801.
Saha A(2017). On sup-norms of cusp forms of powerful level. Journal of the European Mathematical Society vol. 19, (11)
Pitale A, SAHA A, Schmidt R(2017). A note on the growth of nearly holomorphic vector-valued Siegel modular forms. Contributions in Mathematical and Computational Sciences
Saha A(2017). Hybrid sup-norm bounds for Maass newforms of powerful level. Algebra and Number Theory vol. 11, (5) 1009-1045.
Pitale A, Saha A, Schmidt R(2017). Local and global Maass relations. Mathematische Zeitschrift vol. 287, (1-2) 655-677.
Saha A(2015). Large Values of Newforms on GL(2) with Highly Ramified Central Character. International Mathematics Research Notices vol. 2016, (13) 4103-4131.
Pitale A, Saha A, Schmidt R(2014). Transfer of Siegel cusp forms of degree 2. Memoirs of the American Mathematical Society vol. 232,
Nelson PD, Pitale A, Saha A(2013). Bounds for Rankin--Selberg integrals and quantum unique ergodicity for powerful levels. Journal of the American Mathematical Society
Saha A(2013). A relation between multiplicity one and Bocherer's conjecture. The Ramanujan Journal
Saha A, Schmidt R(2013). Yoshida lifts and simultaneous non-vanishing of dihedral twists of modular L -functions. Journal of the London Mathematical Society vol. 88, (1) 251-270.
Kowalski E, Saha A, Tsimerman J(2012). Local spectral equidistribution for Siegel modular forms and applications. Compositio Mathematica vol. 148, (2) 335-384.
Saha A(2009). L-Functions for Holomorphic Forms on GSp(4) x GL(2) and Their Special Values. International Mathematics Research Notices
Achimescu S, Saha A(2008). Hilbert modular forms of weight 1/2 and theta functions. Journal of Number Theory vol. 128, (12) 3037-3062.
Return to top